# SDR 97ZZZM1067

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOPERATIVE.  REMOVED AND REPLACED FLEX LIGHT STRIP.  OPS CHECKED OK.
